# SDR YENA2020070700383

- Difficulty date: July 3, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 74,640 hours, 27,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 811573
- Condition: No Test
- Location: Emergency Lights
- Part time: 8,685 hours, 3,289 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING BATT CAPCITANCE CHECK AFT L BAT EPSU FAULTED; R & R AFT EPSU BATT FIN# 13WL REF 33-51-38 OPS CHK GOOD.
